MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2816C145E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Pain (1994); Injury (2348)
Date of Event 08/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: etlw1616c82e, serial/lot #: (b)(4), ubd: (b)(4) 2016, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 50mm diameter abdominal aortic aneurysm.It was reported approximately 4 years post the index procedure the patient was presented emergently with back pain.The physician noted no visible endoleaks but the aneurysm has increased in size by at least 10mm.It was also noted that the stent graft was a few mm from the lowest renal artery and the right iliac limb was only into the cia a few mm.Therefore, on the same day, the physician inserted a 32mm endurant cuff and extended the right common iliac with a endurant stent graft limb.The proximal cuff was anchored via heli-fx endoanchors.The procedure was successful.Per the physician, the cause of the event is unknown.No additional clinical sequelae were reported, and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7888580
Report Number2953200-2018-01315
Device Sequence Number2507504
Product Code MIH
UDI-Device Identifier00613994991324
UDI-Public00613994991324
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2016
Device Model NumberETBF2816C145E
Device Catalogue NumberETBF2816C145E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR